# SDR AALA202302149554

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N407AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8898
- Aircraft time: 10,160 hours, 2,827 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LEFT OVERWING EXIT ECAM INITIALLY IN INTERMITTENT THIRD TIME IT STAYED ON. MAINTENANCE  ACCOMPLISHED TSM 52-22-00-810-835. FOUND FLIP HANDLE TARGET IMPROPERLY ADJUSTED. ADJUSTED TARGET PER AMM 25-23-47 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
